# SDR DALA2019060643427

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,709 hours, 37,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 5661791) R4 DOOR MAIN CABIN EXITS/SLIDES. FOUND BOTH FWD AND AFT R4 DOOR GIRT BARLOCK ASSY MISSING. INSTALLED GIRT BARLOCK ASSY AND SWITCH IAW B757 AMM 25-66-11, REMOVED AND STOW SLIDE LOCK PIN IAW B757 AMM25-66-01. VERIFIED SLIDE DR PIN REMOVED ON R4 DOOR PER B75 AMM 25-66-01.
